Full Text: PDF
Volume 2, Issue 3, 31 December 2020, Pages 273-283
Abstract. For , a new iterative algorithm is introduced and used to approximate a common element of the set of solutions of a split generalized mixed equality equilibrium problem and the set of solutions of a split equality fixed point problem for quasi--nonexpansive mappings in -uniformly convex and uniformly smooth real Banach spaces. A strong convergence theorem is proved without any compactness-type assumption on the mappings. Furthermore, our theorem, which is applicable, in particular, in , and the Sobolev spaces for , complements several important recent results that were established in -uniformly convex and uniformly smooth real Banach spaces.
How to Cite this Article:
Charles E. Chidume, Abubakar Adamu, On split generalized mixed equality equilibrium and split equality fixed point problems, Appl. Set-Valued Anal. Optim. 2 (2020), 273-283.